# SDR QMLA2016072516085

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N87AM
- Make and model: Bell 412EP
- Aircraft serial: 36322
- Aircraft time: 3,460 hours, 12,801 cycles
- Engine: Pwa PT6T3
- Engine time: 3,460 hours, 5,218 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 212030464001
- Part serial: 0911BH8028
- Condition: Cracked
- Location: Cockpit
- Part time: 3,460 hours, 12,801 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON NR 1 ENGINE START UP THE CO-PILOT WINDSCREEN CRACKED APPROX. 28" ALONG THE LOWER EDGE. THE PILOT SHUT DOWN THE ENGINE AND WROTE UP THE DISCREPANCY. MECHANICS REPORTED THE DISCREPANCY TO MCAS AND THE AIR CRAFT WAS TAKEN OOS. A REQUEST FOR A SPECIAL FERRY PERMIT HAS BEEN SUBMITTED.
